# SDR AALA202111232790

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 71,577 hours, 28,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 010021
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 722 hours, 420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT IS INOPERATIVE AT SEAT 22ABC. REMOVED AND REPLACED EMERGENCY LIGHT POWER UNIT 13WL PER AMM 33-51-38.
